# SDR ASOA2015072713541

- Difficulty date: July 27, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 310 FRAME HAS CORROSION BETWEEN 26L AND 25L ON FWD FACE.  REMOVED CORROSION FRAME 601R32002-69 AT STS 310 BETWEEN 25L STR & 25R STR IAW SRM 51-42-06 & SRM 51-42-21. FOUND TO BE OUT OF LIMIT.  RECEIVED NEW SERVICEABLE FRAME SECTOR 601R32002-69.  LOCATED & DRILLED ON TOP OF NEW FRAME SECTOR 601R32002-69 IAW SRM 51-40-11 AT BS 310 BETWEEN STR 23L AND STR 23R.  LOCATED & DRILLED BOTTOM FRAME SECTOR, PN 601R32002-69 AT BETWEEN STR 23L & STR 23R, BS 310 IAW SRM 51-40-11.  INSTALLED NEW SERVICEABLE FRAME SECTOR AT BS 310 BETWEEN STR 25L & 25R IAW SRM 51-42-06 & 51-42-21.
